# SDR AALA20100321LAX01

- Difficulty date: March 20, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 62,155 hours, 9,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE AT 20HJ AND 21HJ.  REMOVED AND REPLACED BATTERY PACK M737 FOR SEAT EMERGENCY LIGHTS AT 20HJ AND 21HJ.  OPS CHECKED NORMAL.
